# SDR ERKR200100128

- Difficulty date: May 15, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65B0577117
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR- RIGHT INBD ELEVATOR LEADING EDGE, UPPER SURFACE ELEV STA 77-86.  AN EXISTING REPAIR WAS FOUND OUTBOARD OF THE CRACK LOCATION.  THE EXISTING REPAIR WAS REMOVED TO INCORPORATE THE NEW CRACK INTO THE REPAIR.  UPON DISASSEMBLY IT WAS FOUND THAT THE PRIOR REPAIR AREA WAS A RESULT OF DEFORMATION AND CRACK DAMAGE (CRACK WAS STOPPED DRILLED).  REPAIR OF THIS AREA AND THE NEW CRACK IS ACCOMPLISHED BY TRIMMING OUT THE DAMAGED AREA AND INSTALLING A NEW INTERNAL DOUBLER.  THIS DOUBLER REPLACES THE OLD REPAIR DOUBLER AND THE ORIGINAL PRODUCTION DOUBLER (65B05771-17) PER ECRA 3203-55-035-2.
